# SDR COEA0801728

- Difficulty date: October 6, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N728FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0471
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 1H1014
- Part serial: 4AU30
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: H, A

## Discrepancy

FLT NR 7699 SEA TO BLI, DURING CLIMB OUT AT APPROXIMATELY 1000FT AGL THE BLEED AIR HEAT SYSTEM WAS SELECTED ON.  AFTERWARD THE COCKPIT STARTED FILLING WITH BLACK SMOKE ALONG WITH A BURNT RUBBER ODOR.  THE PILOT PIT ON HIS OXYGEN MASK AND TURNED OFF THE BLEED AIR HEAT.  NEITHER THE CREW NOR THE FIRE WARNING SYSTEM DETECTED ANY FIRE.  THE AC RETURNED TO SEA SAFELY.  TROUBLESHOOTING FOUND THE PROBLEM ORIGINATED FROM THE BLEED AIR FLOW CONTROL VALVE.  R&R THE BLEED AIR FLOW CONTROL VALVE.
